Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On deviry. When shall I expect pregnancy?

Hi doctor i got periods on oct 2 and from oct 7 i was away from my husband went out of station i returned on november 18 and we had sex regularly on dec 15 i met gynic for not getting periods she sugessted to take deviry 10 mg for 3 days 9 pills till now i did not get pregnency i had done pregnancy test on dec 10 strip test wad negative am confused pls help me
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
Did your gynecologist rule out a pregnancy ?
Also, after taking Deviry or any form of progesterone for a withdrawal bleed, you need to wait for upto a week for your periods.
If that much time has not elapsed, then please wait for more days.
Even after taking progesterone, if your period has not come, then do not perform any more home pregnancy tests.
Consult your gynecologist for proper examination and ultrasound, to rule out pregnancy as well as other cause of absent periods.
Take care.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor